# SDR SROM200300022

- Difficulty date: April 7, 2003
- Submitted: April 7, 2003
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 32,564 hours, 32,459 cycles
- Engine: Pwa JT8D17
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 2083081
- Part serial: 0153
- Condition: Failed
- Location: Airspeed
- Part time: 23,970 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE NR 2 MACH/AIRSPEED INDICATOR FAILED WITH FLAG PRESENT.  RETURNED TO DEPARTURE AIRPORT.  DURING APPROACH, JUST PRIOR TO TOUCH DOWN FLAG WENT AWAY AND INDICATOR BEGAN WORKING PROPERLY.  REPLACED AIRSPEED/MACH INDICATOR. GROUND FUNCTION CHECKED OK.
